Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Ongoing right ear pain, burning and stabbing kind. After tonsils removal taste gone. Reasons ?

I have had right ear pain, ongoing for nine months...r/o thryroid, lung cancer/s, had tonsils removed. Pain feels like someone has lit a match and blown it out...burning, stabbing at about a 4 pain level always. Since having my tonsils removed in July, things taste funny, my right eye sometimes drifts to the outside, the ear pain persists, and is worse when I lie down. I had a bout of vertigo when this first started nine months ago.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that your problem of ear is the root cause of your problem.
Pain in ear plus altered taste sensation plus eye rolling out plus dizziness is suggestive of the disease of middle ear and inner ear. I would advise you for a ENT consultation. I am anticipating that you have one of the complication of otitis media.
I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor